# SDR 2002UALA01561

- Difficulty date: October 10, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 17,790 hours, 6,691 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 114087005
- Condition: Leaking
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D, H

## Discrepancy

LOST GREEN HYDRAULIC PRESSURE AND QUANTITY ON TAXI OUT.  RETURNED TO GATE UNDER TOW.                             SUPPLEMENTAL DATA UPDATE #2 MAIN LANDING GEAR DOOR GROUND OPENING BYPASS VALVE LEAKING.  REPLACED VALVE ASSEMBLY.
